Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Back pain, muscle spasms. Diagnosed with MG, high SGPT, high cholesterol. Prescribed livolen forte. Further?

hi gud pm...i was diagnosed having an MG, last year 2011, im taking prednisone for 2 years, i had al lab tests last feb 22, 2013 my sgpt is high 354 U/L and my cholesterol is high 264.18mg/dl, my provincial doctor prescribed Livolen forte and when i had a second opinion chek up, my other doctor prescribed Godex...since im still taking prednisone 40mg a day,which meds of these two choices good for me,as of now im suffering back pain or muscle spasms...thanks waiting your reply...
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

The muscle spasm and back pain is basically side effect from prolong prednisone intake and best way to deal with it is to taper the prednisone and put you on other immunosupressive drug or the other class medication to help you in treating Myasthenia gravies (MG)

Thanks. hope it helps.
Answered: Tue, 3 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor